- -

Random mixed hyperbolic models: Numerical analysis and computing

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Random mixed hyperbolic models: Numerical analysis and computing

Show simple item record

Files in this item

dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Villafuerte, L. es_ES
dc.date.accessioned 2016-03-23T15:21:38Z
dc.date.available 2016-03-23T15:21:38Z
dc.date.issued 2012-06
dc.identifier.issn 0378-4754
dc.identifier.uri http://hdl.handle.net/10251/62035
dc.description "The Fourth IMACS Conference : Mathematical Modelling and Computational Methods in Applied Sciences and Engineering" Devoted to Owe Axelsson in ocassion of his 75th birthday es_ES
dc.description.abstract This paper deals with the construction of reliable numerical solutions of mixed problems for hyperbolic second order partial differential models with random information in the variable coefficients of the partial differential equation and in the initial data. Using random difference schemes a random discrete eigenfunctions method is developed in order to construct a discrete approximating stochastic process. Mean square consistency of the random difference scheme is treated and mean square stability of the numerical solution is studied and illustrated with examples. Statistical moments of the numerical solution are also computed. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01, Universidad Politecnica de Valencia grant PAID06-09-2588 and Mexican Conacyt. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01 es_ES
dc.relation Universidad Politécnica de Valencia grant PAID06-09-2588 es_ES
dc.relation Mexican Conacyt es_ES
dc.relation.ispartof Mathematics and Computers in Simulation es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Boundary value problem es_ES
dc.subject Numerical solution es_ES
dc.subject Random differential models es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Random mixed hyperbolic models: Numerical analysis and computing es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.matcom.2011.01.003
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Jódar Sánchez, LA.; Cortés, J.; Villafuerte, L. (2012). Random mixed hyperbolic models: Numerical analysis and computing. Mathematics and Computers in Simulation. 82(10):1841-1852. doi:10.1016/j.matcom.2011.01.003 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.matcom.2011.01.003 es_ES
dc.description.upvformatpinicio 1841 es_ES
dc.description.upvformatpfin 1852 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 82 es_ES
dc.description.issue 10 es_ES
dc.relation.senia 234336 es_ES


This item appears in the following Collection(s)

Show simple item record